# SDR ASOA201711215233

- Difficulty date: November 21, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 37,182 hours, 27,725 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: CC670341031
- Condition: Cracked
- Location: Bs 202 Bulhead
- Part time: 37,182 hours, 27,725 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE BS 202.75 BULKHEAD CAP ANGLE BETWEEN RBL 7.50 AND RBL 13.80 HAS A CRACK INDICATION NOTED APPROXIMATELY 1.00 INCH IN LENGTH AND 100% FSH.   REPAIRED THE DAMAGE IAW REO 670-53-11-1346, REV.--, AND EC/TC REO 670-53-11-1346, REV 0.
